Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Identification of Suzuki Groups With Groups of Generalized Lie Type

Takashi Ono
Annals of Mathematics
Second Series, Vol. 75, No. 2 (Mar., 1962), pp. 251-259
Published by: Annals of Mathematics
DOI: 10.2307/1970173
Stable URL: http://www.jstor.org/stable/1970173
Page Count: 9
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Identification of Suzuki Groups With Groups of Generalized Lie Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259